MedElevator Войти в исследования
← Поиск публикаций
Journal of gastroenterology · 1998

Pancytopenia associated with 5-aminosalicylic acid use in a patient with Crohn's disease.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Kotanagi H, Ito M, Koyama K, Chiba M

Аннотация

We report a case of pancytopenia in a 23-year-old man with Crohn's disease who was treated with 5-aminosalicylic acid (Pentasa; Nisshin, Tokyo, Japan) 3.0 g/day. He developed fever, nausea, diarrhea, and malaise and stopped taking on the third day after commencing Pentasa. Ten days after withdrawal of Pentasa, he was admitted to hospital because of worsening symptoms. Hematologic evaluation disclosed pancytopenia: red blood cells 283 x 10(4)/mm3; white blood cells 700/mm3; and platelets 8000/mm3. Other pertinent laboratory data, including liver and renal function tests results, serology for virus infection, and serum levels of vitamin B12 and folic acids, were normal. Bone marrow examination showed a generalized hypocellular picture, suggestive of drug-induced bone marrow suppression. He received blood transfusion and recombinant human granulocyte colong-stimulating factor (filgrastim). The leucopenia and thrombocytopenia resolved on the 7th and 13th days of hospitalization, respectively. The anemia continued because of bloody stool caused by Crohn's disease. However, reticulocytes were markedly increased in number on the 13th day of hospitalization. He is well at 9 months follow-up. Excluding other causes, Pentasa-associated pancytopenia was considered. The increasing use of this agent is expected, because of the increasing number of patients with inflammatory bowel disease. Careful clinical and hematological monitoring should be performed, especially for the first 3 months, in patients beginning treatment with Pentasa. The drug should be withdrawn immediately if there is a suspicion of blood disorders.

Предметные рубрики MeSH